November 15, 2022
BUDAPEST — We know that hundreds of thousands, and perhaps millions of people, across the globe, are committing suicide because of severe adverse reactions to the lethal injections. Doctors cannot and will not help you, for fear of losing their licenses and livelihoods. Other doctors are sycophantic vaxx zealots, believe their own B.S., and blame all post-injection adverse reactions on anxiety.
U.S. college athletes are committing suicide at record-high rates in 2022. Granted suicide has always been relatively common among U.S. military veterans. But prior to 2022, most of those suicides were veterans over age 50. Now there is a very disturbing spike in age 30 and younger U.S. military personnel committing suicide. The lethal injections are also causing indirect suicides.
Nate Bronstein, a 15-year-old from Chicago, committed suicide in January. He received the mRNA injections. But fellow students started a rumor that Nate was non-vaccinated. The young man was bullied relentlessly because kids these days equate the injections to a rite of passage. Nate hanged himself in the bathroom of his family home.
RELATED: Kailia Posey: 16-year-old beauty pageant winner and reality TV star dead, authorities say suicide (May 6, 2022)
But the story of Ms. Timike Balogh is the most detailed, gut-wrenching, and tough-to-write account of how the mRNA injections eat people alive from the inside out. She knew that her life and well-being would never be the same. There was only one option to bring her peace.
“Please help me”
Social media typically depicts only the absolute best aspects of people’s lives. That said, Ms. Balogh resided in Budapest. She lived there her entire life. Ms. Balogh was an optimist. Her favorite quote reads, “The strong is not the one who doesn’t fall, but the one who can always stand up.”
Ms. Balogh lost her mother in 2014.
She also lost a close friend named Balázs (she called him Bazsi) in August 2020.
Despite the losses, Ms. Balogh took things in stride. It’s unclear what she did for a living. But she had a tight-knit circle of friends whom she’d known her whole life – a life that changed forever last fall. Note that the translations are not perfect.
Ms. Balogh received two Moderna mRNA injections in June 2021. Three months later, on September 25, 2021, she posted via Facebook that she’d been suffering from hair loss, joint problems, high fevers, and more. She was particularly concerned about her post-injection alopecia (hair loss), a very common adverse reaction to the mRNA injections.
Ms. Balogh posted a similar message in a Facebook coronavirus group two days later, seeking any and all possible solutions for the adverse effects.
She joined a Hungary-based Facebook group called Pfizer Adverse Effects in November 2021. Ms. Balogh tried to remain positive. She did not post about the adverse effects on her personal Facebook page again for a year. But she was very active in the Pfizer forum, seeking any and all possible solutions.
Ms. Balogh wrote about her hair loss again on November 11, 2021. It was clearly taking a psychological toll on her.
“Dear group members. What helps with post-vaccination hair loss? Thanks! Be well everyone.”
Ms. Balogh’s health steadily deteriorated further. She wrote on June 15 that she’d tried just about every herbal treatment imaginable. She was now wearing wigs because her hair was almost completely gone.
“Since the two Moderna shots (one year ago), my body is constantly inflamed and my hair loss is unstoppable. High blood pressure! I’ve already tried everything: quercetin, black cumin seed oil, evening primrose, linseed oil, omega 3 fish oils, olive leaf capsules, algae, and krill oil. How can I mitigate this? I want this hair issue sorted out. At the age of 36, I bought a wig on New Year’s Eve. S.O.S !!! THANKS!!”
Ms. Balogh conceded on August 20 that the hair loss, inflammation and other adverse effects were her new normal. And of course, like in all countries, doctors would not help her. The group members did everything to provide moral support. But all the adverse effects were taking major physical and psychological tolls on Ms. Balogh.
“Do you think we have temporarily injured ourselves or can we still be healthy one day? I have chronic inflammation in my body and I have already lost 90 percent of my hair and it is still falling out. The doctors can’t help me because all my findings are negative. I am 36 years old and I have to go to a wig shop. The rest of my life is sadness and hopelessness.”
The following week, on August 28, Ms. Balogh said her bowel movements stopped. She received some sort of IV treatment to increase fluid levels in her intestines. But it apparently stopped working after a few rounds.
“Since the vaccination, my bowel movements have stopped 4 times. The [infusion] that helped so far does not want to work now. I have no idea what I’m going to do at 36, I’m going to be bald with no digestion. My life has become a nightmare.”
Saying her goodbyes before suicide
Ms. Balogh was completely defeated by September. Her last post in the Hungarian Pfizer adverse effects page on September 15 thanked everyone for listening to her, and for providing moral support over the past year.
“I am grateful for all the spiritual support I receive from you, dear group members. I am lucky to have met so many wonderful people. We have to keep each other together and help each other in the dark. I thank everyone for keeping my spirit in me.”
She posted a similar message on her personal Facebook page six days later. It was the first time she publicly posted about the Moderna adverse effects on her personal page in over a year.
Ms. Balogh passed away on November 2. Her friend of over 30 years, Ms. Dorottya Dévényi, wrote a lengthy send off post via Facebook the next day.
Several others confirmed that the cause of death was suicide.
“Timike was my primary school classmate. One year before this, I called in this group more after vaccination became a problem for her. The poor girl could do a lot of things. She finally decided to end it. Timike, may the Angels guard your dreams.”
Her funeral is on November 22.
The Great Rest is testing everyone psychologically
Mainstream media must be coordinated and on code to attempt covering up the vaccine genocide in plain sight. Facebook started blocking all searches for the terms “died suddenly” and #diedsuddenly in early August. Mainstream media are phasing out the use of terms like “died unexpectedly” in their news stories about young people dropping dead or dying in their sleep. These protocols make it more difficult for casual web surfers to find these stories. The real purpose of said protocols, however, is more sinister.
This blogger’s educated estimate is upwards of 15%, as to the proportion of vaccine deaths being suicides. Ms. Balogh’s story is not unique, except for the fact that she chronicled the entire thing. It’s already hard enough being human on this hell planet without sudden and unexpected disabilities.
Millions of people received the lethal injections “for the betterment of humanity.” Others did so to keep their jobs. Suddenly they wake up bald, with uncontrollable convulsions, gruesome rashes and skin diseases, blood clot and sepsis-induced amputations, etc. And all this from injections they were told were “safe and effective.” These unfortunate individuals’ lives were over as they once knew them. They decide that the best course is to fully end it and stop the suffering.
Mr. Balogh will not die in vain. Her story is so very important in our quest to chronicle post-injection suicides. It happens and it happens often. Don’t play the high-and-mighty, virtue signaling, “we care about you” role either when someone wants to end their life due to severe adverse effects. They have every right to be in control, and end the suffering before it gets worse. It’s just sad that all these suicides were preventable. But Satan’s sergeants are doing their jobs to perfection.
Stay vigilant and protect your friends and loved ones.
COVID Legal USA is your partner in fight mandatory vaccines and other COVID mandates. Follow us on Telegram. Pre-order The COVID Blog™ book here. Shipping starts on December 15, 2022.
Fight back against censorship! We are once again processing credit card donations. CLICK HERE TO DONATE VIA CREDIT OR DEBIT CARD.